Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On pure states of $ C\sp*$-subalgebras


Author: Joel Anderson
Journal: Proc. Amer. Math. Soc. 55 (1976), 471
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1976-0405114-4
MathSciNet review: 0405114
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Les $ {C^{\ast}}$-algèbres et leur représentations, Cahiers Scientifiques, fasc. 29, Gauthier-Villars, Paris, 1964. MR 30 #1404. MR 0171173 (30:1404)
  • [2] S. Sakai, On pure states of $ {C^{\ast}}$-algebras, Proc. Amer. Math. Soc. 17 (1966), 86-87. MR 32 #6249. MR 0188817 (32:6249)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0405114-4
Keywords: Pure states, $ {C^{\ast}}$-algebras
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society